MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OPTRELL MAPPING CATHETER WITH TRUEREF TECHNOLOGY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC OPTRELL MAPPING CATHETER WITH TRUEREF TECHNOLOGY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number D142901
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with optrell mapping catheter with trueref technology and an irrigation issue (device used in patient) observed.During left ventricle (lv) mapping, there was poor irrigation.Since an occlusion alert from the irrigation pump was triggered, the irrigation flow was checked.Due to observed flow issues, the optrell mapping catheter with trueref technology was replaced with a new one.After the replacement, the issue was resolved, and the procedure was continued.The procedure was completed without patient's consequence.Additional information was received on 09-oct-2025.The suspected device for the reported flow/irrigation issue was the catheter.The device was used in the patient.The occlusion error was noted on the irrigation pump.Since the issue was related to optrell mapping catheter with trueref technology, it was not related to the generator.Additional information was received on 19-oct-2025.The terufusion infusion pump, te-161s(terumo) was used.
 
Additional Manufacturer Narrative
Additional information was received on 13-nov-2025 which indicated that the device is not available for return.The investigation was completed on 21-nov-2025.An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31441847m and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If the product is received at a later date, the investigation will be updated as applicable.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
OPTRELL MAPPING CATHETER WITH TRUEREF TECHNOLOGY
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23426271
Report Number2029046-2025-03634
Device Sequence Number12825221
Product Code DRF
UDI-Device Identifier10846835025828
UDI-Public(01)10846835025828(11)240918(17)270917(10)31441847M
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD142901
Device Lot Number31441847M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO TERUFUSION INFUSION PUMP.
Patient SexUnknown